MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA STANDARD INFINITY SKULL CLAMP; N/A

INTEGRA LIFESCIENCES CORPORATION OH/USA STANDARD INFINITY SKULL CLAMP; N/A
Catalog Number A1114A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mayfield infinity skull clamp (a1114) was returned for evaluation: failure analysis - the investigation of the returned device found no device deficiencies that would have contributed to the reported complaint.The clamp does have slight rotational movement in the lock, but that would not cause any movement once the clamp is properly positioned and put under pressure.However, the unit is older than 10 years old (manufactured in 2012) and is no longer serviceable and will be returned to the customer unrepaired due to its age.Root cause - the complaint is not confirmed.Probable root cause of the reported complaint is improper or suboptimal placement of the skull clamp on the patient.No further investigation is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility has reported that during an unspecified procedure, the patient's head moved in the mayfield infinity skull clamp (a1114).There was no patient injury and no known delay in surgery.
 
Additional Manufacturer Narrative
This supplemental mdr is for a correction to the catalog# submitted in the initial mdr.
 
Event or Problem Description
N/a.

Brand Name
STANDARD INFINITY SKULL CLAMP
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key18819516
Report Number3004608878-2024-00026
Device Sequence Number20900751
Product Code HBL
UDI-Device Identifier10381780253556
UDI-Public10381780253556
Combination Product (Y/N)N
PMA/510(K) Number
K051440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1114A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown